Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 454-465    DOI: 10.1007/s10114-018-7238-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Spherical Tropical Geometry: a Survey of Recent Developments
Kiumars KAVEH1, Kiumars KAVEH2
1. Department of Mathematics, University of Pittsburgh, Pittsburgh, PA, USA;
2. Department of Mathematics, University of Kentucky, Lexington, KY, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7